# SDR UALA2011010600076

- Difficulty date: January 6, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 60,573 hours, 22,504 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Control Switch
- Part number: 210013
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED EMERGENCY LIGHT CONTROL SWITCH IN AFT ATTENDANT PANEL (S10579), TEST PER MM.  OPS CHECKED OK.
